# SDR 03FDEA00096

- Difficulty date: January 19, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 36,627 hours, 8,417 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0927, LT WING INBOARD FLAP OUTBOARD HINGE PIVOT BORES FOUND CORROSION.  SNRM N0927 REPAIR CARRIED OUT AT LT WING INBOARD FLAP OUTBOARD HINGE PIVOT BORES IAW EA 1-5750-67559: WING TRAILING EDGE AND TRAILING EDGE DEVICES, LT INBOARD FLAP HINGE BRACKET REPAIR.
